Items where Author is "Lőrinczi, József"
Group by: Item Type | No Grouping Jump to: Article Number of items: 5. ArticleLőrinczi, József and Norbert, J Mauser (2006) A stochastic approach to the bipolaron model. RIMS KOKYUROKU BESSATSU, 1482. pp. 1-10. ISSN 1881-6193 Lőrinczi, József and Szabados, Ottó and Szabó, Zoltán and Zsámbók, Dénes and Verő, Balázs and Dobránszky, János and Hirka, József (2005) Kísérleti gyártás DP- és TRIP-acélok hazai bevezetésére. DUNAUJVÁROSI FŐISKOLA KÖZLEMÉNYEI, 26. pp. 395-408. ISSN 1586-8567 Lőrinczi, József (2002) Toward a theory of renormalization: Renormalization through disagreement percolation. RIMS KOKYUROKU BESSATSU, 1275. pp. 18-30. ISSN 1881-6193 Fumio, Hiroshima and Lőrinczi, József (2000) Functional integral representations of a model in nonrelativistic QED. RIMS KOKYUROKU BESSATSU, 1600. pp. 68-91. ISSN 1881-6193 Lőrinczi, József (1995) Quasilocality of projected Gibbs measures through analyticity techniques. HELVETICA PHYSICA ACTA, 68 (7-8). pp. 605-626. ISSN 0018-0238 |